# SDR DHL98726006

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF SAT, SEALANT ON L1 WINDOW BLEW OUT.  T/S SYSTEM FOUND ONLY SCOTCH CAL TAPE LOOSE.  NO SEALANT MISSING AROUND WINDOW PERIMETER.  PERFORMED PRESSURE CHECK, FOUND ONLY SMALL AIR SEEPS AT RIVETS ON L1 WINDOW POST AND TWO SCREWS ON METAL TRIM POST.  APPLIED PRC SEALANT TO WINDOW TRIM SCREWS PER MM 20-60-4.  PERFORMED PRESSURE CHECK TO CABIN 5.5 PSI DIFF, NO LEAKS NOTED.
